Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 131, NWS Dodge City, KS

June 7, 2013Gray County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 7, 2013, 8:05 PM CDT for Gray County, Kansas. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2013, 8:05 PM CDT (01:05 UTC)
Expired
Jun 7, 2013, 9:00 PM CDT
In force
55 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Gray County, KS

The radar

The Dodge City radar (KDDC), 38 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:20 PM CDTNON-TSTM WND DMGMontezuma, KS1/2 TO 3/4-INCH LIMBS WERE BLOWN DOWN. ALSO, THERE WAS STREET FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
194 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1779 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WUUS53 KDDC 080105
SVRDDC
KSC069-080200-
/O.NEW.KDDC.SV.W.0131.130608T0105Z-130608T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT FRI JUN 7 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRAY COUNTY IN SOUTHWEST KANSAS...

* UNTIL 900 PM CDT

* AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTEZUMA...
  AND MOVING NORTHEAST AT 5 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  THE HAGGARD ELEV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3774 10026 3749 10022 3748 10051 3767 10055
TIME...MOT...LOC 0105Z 225DEG 2KT 3758 10040

HAIL...1.00IN
WIND...60MPH

$$

12
1 follow-up statement
495 
WWUS53 KDDC 080133
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
833 PM CDT FRI JUN 7 2013

KSC069-080144-
/O.CAN.KDDC.SV.W.0131.000000T0000Z-130608T0200Z/
GRAY KS-
833 PM CDT FRI JUN 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRAY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3774 10026 3749 10022 3748 10051 3767 10055
TIME...MOT...LOC 0134Z 225DEG 2KT 3754 10043

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:46 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 7, 5:46 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
546 PM CDT FRI JUN 7 2013

...UPDATED FOR AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 159 PM CDT FRI JUN 7 2013

AN UPPER LEVEL SHORTWAVE TROUGH, VERY EVIDENT IN WATER VAPOR IMAGERY
OVER CENTRAL COLORADO, IS DROPPING RAPIDLY SOUTHEASTWARD AND IS
FORECAST TO MOVE ACROSS SOUTHWEST KANSAS AND THE TEXAS PANHANDLE
THIS EVENING. A MOIST TONGUE OF 55 TO 59 DEGREE DEWPOINTS HAS ALSO
MOVED INTO WESTERN KANSAS AHEAD OF THIS TROUGH. SURFACE BASED CAPE
HAS RISEN TO AROUND 2500 J/KG WITH A WEAK CAP IN PLACE. AS DAYTIME
HEATING CONTINUES TO HELP BREAK THE CAP LOCALLY, SCATTERED
THUNDERSTORMS SHOULD DEVELOP BY 3 OR 4 PM, MAINLY WEST OF A DIGHTON
TO MEADE LINE. WEAK MID AND HIGH LEVEL WINDS ALOFT HOWEVER, SHOULD
HELP TO KEEP MOST OF THE THUNDERSTORMS BELOW SEVERE LIMITS. THERE
COULD BE A FEW STORMS THAT HAVE DIME TO QUARTER SIZE HAIL, WITH
STRONG WIND GUSTS TO NEAR 60 MPH AS ANY STRONG STORMS COLLAPSE.
OTHER THUNDERSTORMS WILL POP ALONG ANY OUTFLOW BOUNDARIES LATER THIS
AFTERNOON INTO THE EARLY EVENING WITH SOME THUNDERSTORMS MOVING
TOWARD THE DODGE CITY VICINITY. WILL KEEP THE BEST CHANCES FOR
THUNDERSTORMS IN THE WEST FROM DIGHTON TO MEADE AND WEST AND LESSER
RAINFALL CHANCES AS YOU GO EAST. LATER TONIGHT A LOW LEVEL JET WILL
INCREASE TO AROUND 40 TO 50 MPH BY EARLY MORNING AND SURFACE WINDS
WILL STAY WELL MIXED OVERNIGHT AT 12 TO 22 MPH. A MILD NIGHT IS IN
STORE WITH PARTLY CLOUDY SKIES AND LOWS AROUND 60.

FOR SATURDAY, A STRONGER UPPER LEVEL JET AND SHORTWAVE TROUGH MOVES
INTO THE CENTRAL PLAINS BY AFTERNOON IN NORTHWEST FLOW ALOFT. A COLD
FRONT WILL PUSH INTO NORTHWEST KANSAS BY LATE AFTERNOON AND EARLY
EVENING. AHEAD OF THE FRONT MOIST SOUTHERLY WINDS WILL BE ON THE
BREEZY TO WINDY SIDE AT 25 TO 35 MPH. FORECAST INSTABILITY OF AROUND
2000 J/KG CAPE WILL BE IN PLACE. SOME SEVERE THUNDERSTORMS WILL
LIKELY DEVELOP ALONG THE COLD FRONT AND COULD ALSO FORM AHEAD OF THE
COLD FRONT IN PEAK AFTERNOON HEATING. WILL MAINTAIN A 20 TO 30
PERCENT CHANCE FOR THUNDERSTORMS. HAIL UP TO THE SIZE OF GOLF BALLS
AND DAMAGING WINDS OVER 60 MPH ARE POSSIBLE. AN ISOLATED TORNADO
CANNOT BE RULED OUT IN THE EVENING AS TEMPERATURES AND DEWPOINT
SPREADS LOWER ALONG WITH CLOUD BASES. AND LOW TO MID LEVEL SPEED
AND DIRECTIONAL SHEAR IS MAXIMIZED. HIGH TEMPERATURES WILL RANGE
FROM THE LOWER 90S WEST OF DODGE CITY TO AROUND 90 EAST.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 100 PM CDT FRI JUN 7 2013

MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL TROUGH OF LOW PRESSURE
DROPPING SOUTHEAST OUT OF THE NORTHERN PLAINS INTO THE UPPER MIDWEST
SUNDAY. MEANWHILE, A STRONG UPPER LEVEL JET IS PROJECTED TO STREAM
SOUTHEAST OUT OF THE NORTHERN ROCKIES INTO THE CENTRAL PLAINS OF
NEBRASKA AND KANSAS BRINGING THE POSSIBILITY FOR THUNDERSTORMS FROM
THE GREAT LAKES SOUTHWESTWARD INTO THE ARK-LA-TEX REGION. MEANWHILE,
AN UPPER LEVEL RIDGE OF HIGH PRESSURE IS EXPECTED TO DEVELOP ACROSS
THE INTERMOUNTAIN WEST LATE IN THE WEEKEND AND BEGIN EDGING EASTWARD
INTO THE WESTERN HIGH PLAINS EARLY NEXT WEEK. ALONG WITH A FAIRLY
WEAK FLOW ALOFT, GENERALLY DRY CONDITIONS CAN BE EXPECTED ACROSS
WESTERN KANSAS SUNDAY THROUGH MID WEEK.

SIMILAR HIGH TEMPERATURES ARE EXPECTED FROM SATURDAY INTO SUNDAY
WITH LITTLE CHANGE TO THE AIR MASS ACROSS WESTERN KANSAS. THE GEM,
GFS, AND ECMWF SHOW H85 TEMPERATURES REMAINING AROUND THE LOW 20S(C)
ACROSS CENTRAL KANSAS TO JUST ABOVE 25C IN FAR SOUTHWEST KANSAS.
EXPECT HIGHS ONLY UP INTO THE MID TO UPPER 80S(C) ACROSS CENTRAL
KANSAS TO POSSIBLY THE LOWER TO MID 90S(F) IN EXTREME SOUTHWEST
KANSAS. THE WARMING TREND RESUMES MONDAY AS A LOW LEVEL SOUTH TO
SOUTHEASTERLY FLOW RETURNS TO WESTERN KANSAS AS UPPER LEVEL RIDGING
MOVES OUT OF THE ROCKIES INTO THE WESTERN HIGH PLAINS. ALL MID RANGE
MODELS INDICATE H85 TEMPERATURES CLIMBING TO THE MID 20S(C) ACROSS
CENTRAL KANSAS TO NEAR 30C ALONG THE COLORADO BORDER. LOOK FOR MORE
WIDESPREAD 90S(F) MONDAY AFTERNOON WITH NEAR 100F POSSIBLE IN
EXTREME SOUTHWEST KANSAS. THE WARMER THAN NORMAL TEMPERATURES
WILL CONTINUE THROUGH AT LEAST MID WEEK AS THE UPPER LEVEL
RIDGING DOMINATES ACROSS THE CENTRAL PLAINS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 540 PM CDT FRI JUN 7 2013

VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE 24 HOUR TAF
PERIODS. WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH ABOUT
05Z, BUT THERE IS NOT ENOUGH CONFIDENCE TO INCLUDE THE MENTION OF
CONVECTION IN THE TAFS. IF ANY TAF SITE HAS THUNDERSTORM APPROACH,
AND AMD WILL BE ISSUED. FURTHERMORE, SATURDAY WILL GET VERY WINDY
AS THE SURFACE GRADIENT TIGHTENS UP. EXPECT SOUTHWEST WINDS IN THE
20G30 KNOT RANGE AFTER 14Z SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  90  63  91 /  20  30  50   0
GCK  60  92  62  91 /  20  30  20   0
EHA  60  92  62  93 /  30  30  20   0
LBL  61  93  63  93 /  30  30  30   0
HYS  60  89  62  87 /  10  50  60   0
P28  61  89  65  89 /  10  20  60   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KRUSE
LONG TERM...JJOHNSON
AVIATION...BURKE
Hazardous weather outlook, Jun 7, 2:11 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
211 PM CDT FRI JUN 7 2013

KSZ030-031-043>046-061>066-074>081-084>090-081915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
211 PM CDT FRI JUN 7 2013 /111 PM MDT FRI JUN 7 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PARTS OF
SOUTHWEST KANSAS BY MID AFTERNOON AND INTO THE EARLY EVENING.
SOME OF THESE THUNDERSTORMS MAY BE SEVERE WITH HAIL TO THE SIZE OF
QUARTERS AND OUTFLOW WINDS OF 60 MPH. THIS AREA IS MAINLY WEST OF
A LINE FROM DIGHTON TO MEADE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.
THESE STORMS COULD BE SEVERE WITH HAIL AS LARGE AS GOLF BALLS AND
DAMAGING WIND GUSTS OVER 60 MPH.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED FROM 3 PM TO 9 PM, MAINLY WEST
OF A LINE FROM DIGHTON TO MEADE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

In the hours before

Special weather statement, Jun 7, 4:28 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
428 PM CDT FRI JUN 7 2013

KSZ061-062-072215-
HAMILTON-KEARNY-
328 PM MDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HAMILTON AND SOUTHWESTERN
KEARNY COUNTIES...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SYRACUSE...MOVING NORTHEAST
AT 15 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN EASTERN HAMILTON AND SOUTHWESTERN KEARNY COUNTIES...
INCLUDING THE CITY OF KENDALL...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3825 10152 3781 10129 3781 10173 3798 10182
TIME...MOT...LOC 2128Z 246DEG 12KT 3793 10167

JJOHNSON
Local storm report, Jun 7, 4:49 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
449 PM CDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             5 W KENDALL             37.95N 101.63W
06/07/2013  M1.00 INCH       HAMILTON           KS   TRAINED SPOTTER

&&

06
Special weather statement, Jun 7, 5:34 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
534 PM CDT FRI JUN 7 2013

KSZ043-044-063-072315-
FINNEY-LANE-SCOTT-
534 PM CDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FINNEY...SOUTHEASTERN
SCOTT AND SOUTHWESTERN LANE COUNTIES...

AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF SHALLOW WATER...MOVING EAST AT 10
MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN NORTHERN FINNEY...SOUTHEASTERN SCOTT AND SOUTHWESTERN
LANE COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3842 10047 3818 10055 3830 10093 3847 10086
TIME...MOT...LOC 2234Z 286DEG 8KT 3836 10078

JJOHNSON
Special weather statement, Jun 7, 5:55 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
555 PM CDT FRI JUN 7 2013

KSZ084-072345-
MORTON-
555 PM CDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR MORTON COUNTY...

AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF RICHFIELD...MOVING EAST AT 10
MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN MORTON COUNTY...INCLUDING THE CITY OF RICHFIELD...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3735 10203 3737 10158 3700 10167 3712 10205
      3723 10205
TIME...MOT...LOC 2255Z 277DEG 7KT 3725 10193

JJOHNSON
Special weather statement, Jun 7, 6:14 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
614 PM CDT FRI JUN 7 2013

KSZ043-044-063-080000-
FINNEY-LANE-SCOTT-
614 PM CDT FRI JUN 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FINNEY...SOUTHEASTERN
SCOTT AND SOUTHERN LANE COUNTIES...

AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF GRIGSTON...MOVING EAST AT 15
MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN NORTHERN FINNEY...SOUTHEASTERN SCOTT AND SOUTHERN LANE
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3845 10029 3804 10046 3827 10084 3845 10079
TIME...MOT...LOC 2314Z 284DEG 13KT 3833 10068

JJOHNSON
Local storm report, Jun 7, 6:38 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
638 PM CDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             15 NNW ELKHART          37.20N 102.00W
06/07/2013  E0.88 INCH       MORTON             KS   PUBLIC

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 3:11 PM CDTSpecial Weather StatementDDCEllis, Ness, Rush64 min
Jun 8, 3:24 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego51 min
Jun 8, 3:40 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush65 min
Jun 8, 4:01 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Gray, Hodgeman, Pawnee59 min
Jun 8, 4:36 PM CDTSpecial Weather StatementDDCMeade, Seward39 min
Jun 8, 4:46 PM CDTSevere Thunderstorm WarningDDCClark, Ford59 min
Jun 8, 4:50 PM CDTSevere Thunderstorm WarningDDCClark, Meade, Seward55 min
Jun 8, 5:24 PM CDTTornado WarningDDCClark, Ford36 min
Jun 8, 5:44 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford61 min
Jun 8, 5:47 PM CDTSevere Thunderstorm WarningDDCMeade, Seward43 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.